# SDR AWXA200500931

- Difficulty date: July 31, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654653932
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK, FOUND FUSELAGE FRAME CRACKED, .50 INCHES IN LENGTH, AT BS 616, BL 65R BELOW STRINGER 17, CABIN AREA.  MAINTENANCE REMOVED CRACK FROM INNER CHORD FRAME AT BS 616, BL 65R BELOW STRINGER 17, CABIN AREA IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5311-01143-DD1.  FABRICATED STIFFENING ANGLE AND FILLER IAW AWA ER 03-5311-01143-DD1.  INSTALLED FABRICATED REPAIR PARTS IAW AWA ER 03-5311-01143-DD1.
